# SDR FDEA201610113541

- Difficulty date: October 11, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 79,924 hours, 16,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: VZZ733017
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CRACKED AT BS 635, X=-47.5.  REPAIRED IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
